MAUDE Adverse Event Report: CARDINAL HEALTH ANG WING 23GA BCS W/BC HLDR; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT

CARDINAL HEALTH ANG WING 23GA BCS W/BC HLDR; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Model Number 8881225265
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the needle remained in the patients arm and the nurse was able to remove it, so no harm was done and they are doing x-rays to be sure.The product was pulled off of the shelves, it is only used in the emergency room department.
 
Additional Manufacturer Narrative
The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Photographs were provided for analysis.Subsequently, one used sample was received for evaluation.An examination of the photographs confirmed that the cannula had fell off from the angel wing and the visual inspection of the used sample found the cannula detached from the angel wing.The root cause could be related to a manufacturing/production process due to a lack of glue between the cannula and the angel wing joint.Complaint trends are evaluated during a monthly meeting to determine if a formal corrective/preventative action (capa) is warranted.

Brand Name
ANG WING 23GA BCS W/BC HLDR
Common Device Name
TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15470455
Report Number1282497-2022-10718
Device Sequence Number4688479
Product Code GIM
UDI-Device Identifier20884521013282
UDI-Public20884521013282
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881225265
Device Catalogue Number8881225265
Device Lot Number212700352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown